peeples profile image 88

Are there ways not to be mentally impacted by a new medicine that makes you emotional?


I started a new medicine. Lyrica. I suddenly am crying (I almost never cry), having my feelings hurt easily, feeling scatterbrained, and just generally being more emotional and less rational than I am use to. The medicine is working though, and when I called the doc they said I would need to talk to them about it at my next appointment (4 weeks from now). So is there anything that can be done to stop the side effects of a medicine impacting you emotionally?

 

sort by best latest

TIMETRAVELER2 profile image93

TIMETRAVELER2 says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
Caryn Bickel profile image80

Caryn Bickel says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
  • peeples profile image

    Peeples 19 months ago

    So wait it out is best. Ok Thank you. Waiting is not fun!

Wissam Qawasmeh profile image67

Wissam Qawasmeh says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
  • peeples profile image

    Peeples 19 months ago

    Thank you. My pamphlet said depression, but I guess I didn't expect this. Thanks!

peachpurple profile image75

peachy (peachpurple) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
Sparklea profile image75

Sparklea says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
Chantelle Porter profile image90

Chantelle Porter says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

19 months ago
 |  Comment
  • peeples profile image

    Peeples 19 months ago

    Thanks, Taking for Fibro, Gaba never worked, but didn't make me feel like this either. They moved me up to this because it was suppose to be more effective than Gaba.